# SDR 2007UALA00544

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 52,932 hours, 28,711 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 3F18871509
- Condition: Dirty
- Location: Rt Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS MAIN CABIN FLIGHT ATTENDANTS AND PASSENGERS HAVING DIFFICULTY BREATHING AND SNEEZING.  SUPPLEMENTAL DATA UPDATE CAUSE: HEPA FILTER.  REPLACED RIGHT PACK RECIRCULATION FAN HEPA FILTER.
